The Kolmogorov diameter of the intersection of classes of periodic functions and of finite-dimensional sets
Matematičeskie zametki, Tome 29 (1981) no. 5, pp. 749-760
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_5_a8,
author = {\`E. M. Galeev},
title = {The {Kolmogorov} diameter of the intersection of classes of periodic functions and of finite-dimensional sets},
journal = {Matemati\v{c}eskie zametki},
pages = {749--760},
year = {1981},
volume = {29},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_5_a8/}
}
TY - JOUR AU - È. M. Galeev TI - The Kolmogorov diameter of the intersection of classes of periodic functions and of finite-dimensional sets JO - Matematičeskie zametki PY - 1981 SP - 749 EP - 760 VL - 29 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1981_29_5_a8/ LA - ru ID - MZM_1981_29_5_a8 ER -
È. M. Galeev. The Kolmogorov diameter of the intersection of classes of periodic functions and of finite-dimensional sets. Matematičeskie zametki, Tome 29 (1981) no. 5, pp. 749-760. http://geodesic.mathdoc.fr/item/MZM_1981_29_5_a8/